# SDR QXEA9700567

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 4H526
- Condition: Lack Of Lube
- Location: Passenger Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - THREE INTERMITTANT PASSENGER DOOR WARNINGS IN FLIGHT.  EMERGENCY CHECKLIST COMPLIED WITH.  LUBED DOOR SWITCH, OPERATIONAL CHECK GOOD.
